MathSciNet Relay Station
MathSciNet bibliographic data
MR2153913 (2006h:30034) 30F40 (20H10 32G15)
Li, Changjun; Oichi, Makito; Sato, Hiroki Jørgensen groups of parabolic type III (uncountably infinite case). Kodai Math. J. 28 (2005), no. 2, 248–264.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement